Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

brown discharge and abdominal pains and feeling faint watery stools often after medical abortion

(6 Posts)
jowd Tue 12-Jul-11 16:22:26

hello,im 19 yrs old and im really worried i had a medical abortion 5 weeks ago i was 6 weeks pregnant at the time they gave me 1 tablet one day and 4 tablets inserted up my vagina the next day after they did that they gave me a contraseptive implant, i got pains around 2 hours later and dident bleed till about 9 hours after that , ive still been having bleeding roughly about 2 times a week lasts upto 2 days each time,2 weeks after i started too get really painful abdominal pains and made me go too the toilet i had watery black diareah and that stopped about a week later, the pains have got worse and i have now got brown discharge and everytime i stand up my eyes go funny so i cant see properly feels like im in a dream and the pains start again ( really painful) i went too the doctors and they told me it was a infection in my tubes and perscribed me with some antibiotics he told me if it hadent cleared within a week too go back too the doctors well it hasent cleared its got worse and my doctors fully booked for 2 weeks ! its getting unbearable because i cant stand up without feeling seriously ill and havent been eating properly either. sometimes my belly feels really bloated and sore too touch, i was diagnosed with chocolate cysts 3 months ago and nothing was done about it, i am really worried about it and dont know what it could be or what too do for the best can someone help me?!?!!!! PLEASE

KurriKurri Tue 12-Jul-11 17:51:42

Go to a and e jowd, - there is no way you can wait 2 weeks with this. have you got anyone who can take you and stay with you while you are there?
You poor thing, you sound very poorly, please don't put up with this any longer, get to the hospital. xx

bumpybecky Tue 12-Jul-11 17:54:22

agree - please get someone to take you to see a doctor urgently. If your gp doesn't have an emergency appointments then find your nearest walk in clinic or go to a&e

Mrsfluff Tue 12-Jul-11 17:55:01

I'm no expert, but I echo what KK says - you really need to go to A & E. You sound very poorly and you shouldn't wait to see your own Dr. I hope you get some help soon x

HeyYouJimmy Tue 12-Jul-11 18:19:56

Well, if I were you I'd ask for an emergency appointment to get this sorted ASAP and if there aren't any, call your out-of-hours Dr.

I think the brown discharge could be old blood which hasn't been passed out of the womb. The pains may be a result of side effects of the meds or from the infection but GP could say more as to what it's likely to be. Also, some meds (especially meds like iron tablets) can make the stools go dark brown or black.

I will say again that you should arrange an emergency appointment or call out-of-hours Dr as 1) you're in pain 2) the infection may not have been completely killed off 3) you need to know what's happening and get it sorted.

goodasnew Tue 12-Jul-11 20:31:58

I would get to A&E ASAP.
It may be - worst case scenario - retained products of a termination causing an infection (from personal experience). Otherwise, at least a check from medical personnel can do no harm.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now